# SDR CALA2015072100594

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 49,303 hours, 17,328 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Strap
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE AT DOOR 2R AFTER TAKEOFF.  UNSECURED LOOSE STRAP OUTSIDE OF 2R DOOR.  FOUND SAFETY STRAP OUTSIDE SLAPPING FUSELAGE, NO DAMAGE TO ACFT.
